# SDR HEEA968263

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: RC30VIL
- Condition: Error
- Location: Rate Of Climb
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE IS OFF 200 FEET.
